# SDR DHL2055748504

- Difficulty date: August 13, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 45,125 hours, 26,811 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Bs 1010
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HAS A BULGE AT BS 1010 BETWEEN STR 29R AND STR 30.  REMOVED FASTENERS AT DAMAGED AREA BS 1010 STR 30 IAW B727-SRM 51-30-2 EVALUATED SKIN AND EXFOLIATED BEYOND LIMITS PER SRM 53-30-1 FIG 1 B727.  CUT OUT DAMAGED AREA 3 1/2" BY 2 1/2" IAW B727 SRM 53-30-3 FIG 1.  FABRICATED DOUBLER MAT ID 2024T3 .090 PO NR 9002435 DIM.S 9" BY 16" AND FILLER MAT ID 2024T3 .080 PO NR 9002435 DIMS., 6" BY 7" IAW B727 SRM 53-30-3 FIG 3A.  TREATED AND PRIMED AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B727 SRM 51-30-2 AND 53-30-3 FIG 1.  THIS REPAIR IS CATEGORY "B".
